# SDR ASOA201001289

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 333 S25-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP AT FS 333, STR 25-27L HAS CORROSION.  REMOVED FASTENERS COMMON TO CORRODED AREA.  BLENDED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-31, FIG 103.  REMOVED REMAINING FASTENERS COMMONG TO CUT SPLICE STEP 23L-STR 23R IAW SRM 51-42-06.  DRILLED UP NEW BUTT STRAP IAW SRM 51-42-06. OK TO INSTALL.  INSTALLED BUTT STRAP AND RESECURED STR 27 IAW SRM 51-42-06.  RESECURE REMAINING STRS 26R, 25L,R, AND 24L,R AND SEAL GAP.  INSTALLED REMAINING RIVETS MISSING FROM STR 26R, 25L&R AND 24L&R IAW SRM 51-42-06.  PAINTED AND GAP SEALED REPAIRED AREA AT FS 333 STR 25L-STR 27 IAW SRM 51-23-00 AND 51-25-01.
